# SDR SWAA092508

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 52,538 hours, 44,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING O/B AFT FLAP O/B UPPER END DELAMINATED.  REPAIRED AFT FLAP PER SRM.
